Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Some remarks on quasi-analytic vectors

Author: Paul R. Chernoff
Journal: Trans. Amer. Math. Soc. 167 (1972), 105-113
MSC: Primary 47A60
MathSciNet review: 0295125
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Recently a number of authors have developed conditions of a generalized quasi-analytic nature which imply essential selfadjointness for semibounded symmetric operators in Hilbert space. We give a unified derivation of these results by reducing them to the basic theorems of Nelson and Nussbaum. In addition we present an extension of Nussbaum's quasi-analytic vector theorem to the setting of semigroups in Banach spaces.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47A60

Retrieve articles in all journals with MSC: 47A60

Additional Information

Keywords: Quasi-analytic vectors, essential selfadjointness, semigroup generators
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society